RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 3, Pages 347–352 (Mi jsfu493)  

The trigonometry of Harnack curves

Mikael Passare


Abstract: Derive an explicit integral formula for the amoeba-to-coamoeba mapping in the case of polynomials that define Harnack curves. As a consequence obtain an exact description of the coamoebas of such polynomials. This formula can be viewed as a generalization of the familiar law of cosines that is used for solving triangles.

Keywords: Harnack curves, amoeba of polynomial, coamoeba of polynomial, Newton polygon, Ronkin function, law of cosines.

DOI: https://doi.org/10.17516/1997-1397-2016-9-3-347-352

Full text: PDF file (246 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.21
Received: 20.06.2016
Received in revised form: 20.06.2016
Accepted: 20.06.2016
Language:

Citation: Mikael Passare, “The trigonometry of Harnack curves”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016), 347–352

Citation in format AMSBIB
\Bibitem{Pas16}
\by Mikael~Passare
\paper The trigonometry of Harnack curves
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 3
\pages 347--352
\mathnet{http://mi.mathnet.ru/jsfu493}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-3-347-352}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412010000010}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu493
  • http://mi.mathnet.ru/eng/jsfu/v9/i3/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:186
    Full text:56
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019